# SDR MALA000307

- Difficulty date: May 13, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050105
- Part serial: 1444
- Condition: Deployed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR POSITION DOOR SLIDE PARTIALLY DEPLOYED.  MX REPLACED REAR SLIDE (P/N31050-105).  OPS CHECK GOOD.
